Advertisement

Convergence of approximate solutions to conservation laws

  • R. J. DiPerna
Article

Keywords

Neural Network Complex System Approximate Solution Nonlinear Dynamics Electromagnetism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ball, J. M., Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63, 337–403 (1977).zbMATHGoogle Scholar
  2. 2.
    Bahkvarov, N., In the existence of regular solutions in the large for quasilinear hyperbolic systems, Zhur. Vychisl. Mat. i. Mathemat. Fig. 10, 969–980 (1970).Google Scholar
  3. 3.
    DiPerna, R. J., Global solutions to a class of nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 26, 1–28 (1973).zbMATHMathSciNetGoogle Scholar
  4. 4.
    DiPerna, R. J., Existence in the large for nonlinear hyperbolic conservation laws, Arch. Rational Mech. Anal. 52, 244–257 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Federer, H., Geometric Measure Theory, Springer, N.Y., 1969.Google Scholar
  6. 6.
    Glimm, J., Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18, 697–715 (1965).zbMATHMathSciNetGoogle Scholar
  7. 7.
    Greenberg, J. M., The Cauchy problem for the quasilinear wave equation, unpublished.Google Scholar
  8. 8.
    Lax, P. D., Weak solutions of nonlinear hyperbolic equations and their numerical computation, Comm. Pure Appl. Math. 7, 159–193 (1954).zbMATHMathSciNetGoogle Scholar
  9. 9.
    Lax, P. D., Hyperbolic systems of conservation laws, II, Comm. Pure Appl. Math. 10, 537–566 (1957).zbMATHMathSciNetGoogle Scholar
  10. 10.
    Lax, P. D., Shock waves and entropy, in Contributions to Nonlinear Functional Analysis, ed. E. A. Zarantonello, Academic Press, 603–634 (1971).Google Scholar
  11. 11.
    Lax, P. D., & B. Wendroff, Systems of conservation laws, Comm. Pure Appl. Math. 13, 217–237 (1960).MathSciNetGoogle Scholar
  12. 12.
    Liu, T.-P., Solutions in the large for the equations of non-isentropic gas dynamics, Indiana Univ. Math. J. 26, 147–177 (1977).ADSzbMATHMathSciNetGoogle Scholar
  13. 13.
    Majda, A., & S. Osher, Numerical viscosity and the entropy condition, Comm. Pure Appl. Math. 32, 797–838 (1979).ADSMathSciNetGoogle Scholar
  14. 14.
    Murat, F., Compacité par compensation, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. 5, 489–507 (1978).zbMATHMathSciNetGoogle Scholar
  15. 15.
    Murat, F., Compacité par compensation: Condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant. Ann. Scuola Norm. Sup. Pisa 8, 69–102 (1981).zbMATHMathSciNetGoogle Scholar
  16. 16.
    Murat, F., L'injection du cone positif de H−1 dans W−1,q est compacte pour tout q < 2. Preprint.Google Scholar
  17. 17.
    Nishida, T., Global solutions for an initial boundary value problem of a quasilinear hyperbolic system, Proc. Japan Acad. 44, 642–646 (1968).zbMATHMathSciNetGoogle Scholar
  18. 18.
    Nishida, T., & J. A. Smoller, Solutions in the large for some nonlinear hyperbolic conservation laws, Comm. Pure Appl. Math. 26, 183–200 (1973).MathSciNetGoogle Scholar
  19. 19.
    Tartar, L., Compensated compactness and applications to partial differential equations, in Research Notes in Mathematics, Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. 4, ed. R. J. Knops, Pitman Press, (1979).Google Scholar
  20. 20.
    Vol'pert, A. I., The spaces BV and quasilinear equations, Math. USSR Sb. 2, 257–267 (1967).CrossRefGoogle Scholar
  21. 21.
    Liu, T.-P., Existence and uniqueness theorems for Riemann problems, Trans. Amer. Math. Soc. 213, 375–382 (1975).Google Scholar
  22. 22.
    Liu, T.-P., Uniqueness of weak solutions of the Cauchy problem for general 2×2 conservation laws, J. Differential Eq. 20, 369–388 (1976).ADSzbMATHGoogle Scholar
  23. 23.
    Friedrichs, K. O., & P. D. Lax, Systems of conservation laws with a convex extension, Proc. Nat. Acad. Sci. USA 68, 1686–1688 (1971).ADSMathSciNetGoogle Scholar
  24. 24.
    Ball, J. M., On the calculus of variations and sequentially weakly continuous maps, Proc. Dundee Conference on Ordinary and Partial Differential Equations (1976), Springer Lecture Notes in Mathematics, Vol. 564, 13–25.Google Scholar
  25. 25.
    Ball, J. M., J. C. Currie & P. J. Olver, Null Lagrangians, weak continuity and variational problems of arbitrary order, J. Funct. Anal., 41, 135–175 (1981).CrossRefMathSciNetGoogle Scholar
  26. 26.
    Tartar, L., Une nouvelle méthode de résolution d'équations aux dérivées partielles nonlinéaires, Lecture Notes in Math., Vol. 665, Springer-Verlag (1977), 228–241.MathSciNetGoogle Scholar
  27. 27.
    Dacorogna, B., Weak continuity and weak lower semicontinuity of nonlinear functionals, Lefschetz Center for Dynamical Systems Lecture Notes # 81-77, Brown University (1981).Google Scholar
  28. 29.
    Dacorogna, B., Minimal hypersurface problems in parametric form with nonconvex integrands, to appear in Indiana Univ. Math. Journal.Google Scholar
  29. 30.
    Dacorogna, B., A generic result for nonconvex problems in the calculus of variations, to appear in J. Funct. Anal.Google Scholar
  30. 31.
    Greenberg, J., R. MacCamy & V. Mizel, On the existence, uniqueness and stability of solutions to the equation 70-001 J. Math. Mech. 17, 707–728 (1968).MathSciNetGoogle Scholar
  31. 32.
    Chueh, K. N., C. C. Conley & J. A. Smoller, Positively invariant regions for systems of nonlinear diffusion equations, Indiana Univ. Math. J. 26, 372–411 (1977).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag GmbH & Co 1983

Authors and Affiliations

  • R. J. DiPerna
    • 1
  1. 1.Department of MathematicsUniversity of WisconsinMadison

Personalised recommendations